# SDR R61A201808110853

- Difficulty date: August 11, 2018
- Submitted: August 11, 2018
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000133
- Aircraft time: 27,987 hours, 20,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17010063003
- Condition: Corroded
- Location: Frames 45-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON 3 LOWER ANGLES FOR PANEL 1441FR.  THE ANGLES WERE REMOVED AND REPLACED IAW 51-40-08, 51-23-06, 51-23-06, AND 51-40-02.
